Could this pain be the side effect of Botox or lips filler ?

I've had Botox and lips fillers last month,one week after I got headache ,right eye ache ,pain specially in rest line ,and pain in right cheek(also I've had cheek implants 3 years ago) i checked with my doctor and it's not cheek implant infection! This pain is horrible,everyday getting worse! I did MRI everything normal,also my gum is so sensitive now !is it possible I had allergic with fillers or Botox,or it damaged my orbital nerve ? Or implants shifted on nerve ! This pain is killing me !

Doctor Answers 5

Lip filler in Dubai causing eye pain


Thank you for your question.

Hopefully you elected to have these injections and fillers done by the same surgeon who did the cheek implant.

I would visit the plastic surgeon who placed the implant for his/her examination and assessment.

Best
Dr. Karamanoukian

Pain from Injections

It is impossible to assess the pain that you have without an in person consultation.  The most likely cause is the implant. I would return to your treating surgeon for examination and consult a specialist.  Best, Dr. Green

Could this pain be the side effect of Botox or lip filler?

Thank you for your question. What you are describing requires an in person evaluation and full medical history... Make an appointment with your family Dr and discuss your concerns. Your physician should be able to refer you to the appropriate specialists. 

Best, 

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 425 reviews

Eye pain and heacache after fillers

It is highly unlikely that fillers in the lips would cause headache or eye pain.  Pain that affects the eye and cheek may be coming from infraorbital nerve compression by the implant.  A simple test would be to press on the implant and see if it exacerbates the symptoms.  A follow up with your implant surgeon would be the best approach.

Kyle Coleman, MD
New Orleans Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

Pain after injections

I am sorry to hear of your difficulties. It is possible that your symptoms are related to either the filler or your implant. I strongly recommend evaluation by an expert injector who can provide another opinion.

Brian Biesman, MD
Nashville Oculoplastic Surgeon
4.8 out of 5 stars 41 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.